# SDR ASAA2015032411100

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 9,268 hours, 3,006 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED.  PERFORMED QRH AND THE LIGHT EXTINGUISHED.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE PROCEDURE, REF FIM 21-62 TASK 801 WITH NO FAULTS FOUND, WITH NO HISTORY 90 DAYS.  REF FIM 21-62, TASK 831, SUSPECT INTERMITTENT FAULT.
